Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Consistent mono, severe body itching, repeated strep throat, laryngitis, yeast infection. Cause?

I have had mono for almost 9 months now (just got tested again last week) and it is not getting any better. Ever since i have got mono i have had all over itching, no rash or hives , just an annoying itch. (Feels like i went swimming in salt water and never showered or something) also WAY worse when i try to exercise. As well as i have had strep throat twice, laryngitis , and a yeast infection for a consistent month (i have already gone through 2 rounds of medications for it) and i can t get rid of it. For my itching i have taken zyrtex, clarytin, allegra , and nothing takes it away completely. Ive been to the allergist a couple times and they took a ton of blood tests. My component 3 and 4 came out normal, but they are still waiting on my trypase results. Anyone know why i am so itchy and why i cant seem to kick my mono? :(
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
You had mono infection since 9 months, and no relief. You are also getting strep throat, laryngitis, and yeast infections.
Mono is a viral infection usually transmitted by saliva, that is by kissing. So by avoiding kissing and sex with other people can prevent the reinfection.
I advise you to consult a dermatologist for diagnosis and treatment.
Wishing for a quick and complete recovery.
Best regards.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor